Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86813
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities
Author: Yin, Y.
Shi, P.
Liu, F.
Citation: Journal of the Franklin Institute, 2011; 348(4):685-702
Publisher: Elsevier
Issue Date: 2011
ISSN: 0016-0032
1879-2693
Statement of
Responsibility: 
Yanyan Yin, Peng Shi, Fei Liu
Abstract: Abstract not available
Rights: © 2011 The Franklin Institute
RMID: 0020128082
DOI: 10.1016/j.jfranklin.2011.01.011
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.